On the effective solution of dual summation equations with a kernel in the form of Bessel functions
Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 313-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_2_a13,
author = {V. P. Shestopalov and V. V. Shcherbak},
title = {On the effective solution of dual summation equations with a kernel in the form of {Bessel} functions},
journal = {Doklady Akademii Nauk},
pages = {313--316},
year = {1981},
volume = {260},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a13/}
}
TY - JOUR AU - V. P. Shestopalov AU - V. V. Shcherbak TI - On the effective solution of dual summation equations with a kernel in the form of Bessel functions JO - Doklady Akademii Nauk PY - 1981 SP - 313 EP - 316 VL - 260 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a13/ LA - ru ID - DAN_1981_260_2_a13 ER -
%0 Journal Article %A V. P. Shestopalov %A V. V. Shcherbak %T On the effective solution of dual summation equations with a kernel in the form of Bessel functions %J Doklady Akademii Nauk %D 1981 %P 313-316 %V 260 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a13/ %G ru %F DAN_1981_260_2_a13
V. P. Shestopalov; V. V. Shcherbak. On the effective solution of dual summation equations with a kernel in the form of Bessel functions. Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 313-316. http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a13/